# SDR TWAA0006901

- Difficulty date: May 2, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 23,577 hours, 11,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY LIGHT IN THE COCKPIT WAS INOPERATIVE.  REPLACED THE BATTERIES.  CHECK-C 9-25-99 STL.
